# SDR 2004F00079

- Difficulty date: February 16, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N518Z
- Make and model: Bell 206B
- Aircraft serial: 3991
- Aircraft time: 8,352 hours
- Engine: Allsn 250C20B
- Engine time: 14,326 hours, 12,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Light
- Component: Light
- Component part number: 01077015500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVETED BRACKET, CONTAINING AIRCRAFT ATTACHING STUD, FOUND CRACKED IN BEND RADIUS.
